Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 45, NWS Birmingham, AL

June 15, 2010Bibb County, Hale County, Perry County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 15, 2010, 6:36 PM CDT for Bibb County, Hale County, Perry County, Alabama. It was in force for 114 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 6:36 PM CDT (23:36 UTC)
Expired
Jun 15, 2010, 8:30 PM CDT
In force
114 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Bibb County, AL, Hale County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:30 PM CDTFLASH FLOOD4 Wsw Ellards, ALFLOODING REPORTED ON TROY PERKINS ROAD JUST WEST OF COUNTY ROAD 17. CREEK OVERFLOWED MAKING THE ROAD IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2607 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WGUS54 KBMX 152336
FFWBMX
ALC007-065-105-160130-
/O.NEW.KBMX.FF.W.0045.100615T2336Z-100616T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BIBB COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT...
  PERRY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MARION...
  NORTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 830 PM CDT

* AT 625 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED THE          
  POSSIBILITY OF FLASH FLOODING FROM A THUNDERSTORM OVER THE         
  WARNED AREA...PRIMARILY AREAS NEAR WALLACE CREEK IN PERRY COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  CENTREVILLE...MERTZ...LOW GAP AND HARRISBURG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE OVER THE 
NEXT HOUR...ON TOP OF UP TO 3 INCHES THAT HAS ALREADY FALLEN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3300 8747 3298 8710 3249 8717 3248 8752

$$

GOGGINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:39 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 15, 2:39 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT TUE JUN 15 2010

.DISCUSSION...

AT THE SFC...VERY WEAK HIGH PRESSURE FLOW ACROSS THE AREA. UPPER
HIGH PRESSURE OVER ERN GA/ERN FL...CREATING SW/S FLOW ACROSS C AL.
THE COMBINATION OF VERY WARM TEMPERATURES AND THE UPPER FLOW IS
HELP TO GENERATE HEAT INDUCED ACTIVITY AS WELL AS A GOOD MOISTURE
FEED AROUND THE UPPER HIGH ALONG WITH INTERACTION WITH A
DISTURBANCE ROTATING AROUND THE PERIPHERY OF THE UPPER HIGH. EXPECT
THIS ACTIVITY TO DECREASE IN INTENSITY SOMEWHAT DURING THE EVENING
WITH LOSS OF HEATING...BUT WILL LEAVE POPS IN AFTER MIDNIGHT AS AN
ADDITIONAL SHORTWAVE SHOULD MOVE ACROSS AL TONIGHT. FLOW WILL
REMAIN THE SAME FOR WED SO A POSSIBLE REPEAT WITH ADDITIONAL
SHORTWAVE ACTIVITY CAN BE EXPECTED SO WILL HAVE CHANCE POPS IN FOR
WHOLE DAY. AS WE MOVE INTO THU...UPPER HIGH RETROGRADES TO OUR W.
THIS WILL PUT US IN A NW FLOW PATTERN AS HIGH CENTERS OVER TX/LA.
THIS WILL CHANGE THE FLOW OF ACTIVITY BUT KEEP US IN LINE A DECENT
SHOTS FOR TSRA ACTIVITY FOR THU AS WELL. AS WE MOVE INTO THE
WEEKEND...BERMUDA HIGH WEAKENS AND ONSHORE FLOW WILL AIDE IN
CONTINUED CHANCES FOR DIURNAL TSRA ACTIVITY.

WITH UPPER HIGH REMAINING A FACTOR AND NO DECENT FRONTAL
ACTIVITY...TEMPERATURES WILL REMAIN VERY WARM IN THE LOWER TO MID
90S WITH HEAT INDICES FROM THE UPPER 90S TO LOWER 100S. HEAT
ISSUES WILL REMAIN A FACTOR THROUGH THE WEEKEND.

08

&&

.AVIATION...18Z TAF DISCUSSION.

SCATTERED THUNDERSTORMS DEVELOPING EARLY THIS AFTERNOON ACROSS THE
I-20/59 CORRIDOR. THIS TREND SHOULD CONTINUE INTO EARLY EVENING.
FOR MGM AND TOI...CONVECTIVE TEMPERATURE A LITTLE HIGHER BUT SOME
THUNDERSTORM DEVELOPMENT IS EXPECTED. WILL WORD TAFS WITH VC AND
CB THROUGH 01Z WHEN ACTIVITY SHOULD BE TOO ISOLATED TO INCLUDE IN
TAF COVERAGE.

LOTS OF HZ/BR EVEN THROUGH THE PEAK HEATING HOURS ALONG WITH HIGH
SPECIFIC HUMIDITY VALUES SUGGESTS A THREAT OF IFR VISIBILITIES
ACROSS THE AREA OVERNIGHT. WILL BE CONSERVATIVE WITH MVFR VALUES
AND SEE HOW TODAYS RAINFALL AFFECTS THE AREA.

WINDS WILL BE LIGHT SW EXCEPT IN THUNDERSTORM OUTFLOW WHERE
VARIABILITY AND HIGHER GUSTS SHOULD BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  93  69  90  71 /  40  40  20  30  20
ANNISTON    73  93  70  92  72 /  40  40  20  30  20
BIRMINGHAM  75  92  73  92  73 /  40  40  30  30  20
TUSCALOOSA  74  92  70  92  73 /  40  50  30  40  20
CALERA      74  92  72  91  72 /  50  40  40  40  20
AUBURN      74  94  72  92  72 /  30  30  30  40  20
MONTGOMERY  73  94  72  93  74 /  40  40  30  40  20
TROY        72  95  71  93  74 /  30  30  30  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/88
Hazardous weather outlook, Jun 15, 1:15 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT TUE JUN 15 2010

ALZ011>015-017>050-161817-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
115 PM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH ROUGHLY 8
PM ACROSS ALL OF CENTRAL ALABAMA. SOME STORMS WILL HAVE THE
POTENTIAL TO PRODUCE GUSTY WINDS TO 50 MPH OR GREATER...AS WELL AS
DIME TO QUARTER SIZE HAIL. HEAVY RAINFALL WILL ALSO HAVE THE
POTENTIAL TO PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND EARLY EVENING.

In the hours before

Local storm report, Jun 15, 5:59 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     LIGHTNING        SSE ECLECTIC            32.64N 86.03W
06/15/2010                   ELMORE             AL   EMERGENCY MNGR

            A LIGHTNING STRIKE DAMAGED SOME ELECTRONICS AT THE
            ECLECTIC POLICE DISPATCH OFFICE.

0440 PM     TSTM WND DMG     3 NW TALLASSEE          32.56N 85.93W
06/15/2010                   ELMORE             AL   EMERGENCY MNGR

            A 18-20 INCH DIAMETER TREE WAS BLOWN DOWN ONTO A CABLE
            LINE...ON GILMER AVENUE NORTHWEST OF TALLASEE.

&&

61
Special weather statement, Jun 15, 6:10 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT TUE JUN 15 2010

ALZ023-034-152345-
BIBB-TUSCALOOSA-
610 PM CDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ALERT FOR BIBB AND TUSCALOOSA COUNTIES UNTIL
645 PM CDT...

AT 607 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR HOLT...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HOLT.
  HOLT LOCK AND DAM.
  DEERLICK CREEK CAMPGROUNDS.
  I 20 REST AREA NEAR TUSCALOOSA.
  BROOKWOOD.
  VANCE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

17/KLAWS
Special weather statement, Jun 15, 6:10 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT TUE JUN 15 2010

ALZ041-042-044-160000-
AUTAUGA-LOWNDES-MONTGOMERY-
610 PM CDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...LOWNDES AND MONTGOMERY
COUNTIES UNTIL 700 PM CDT...

AT 608 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR LOWNDESBORO...OR 6 MILES NORTHEAST OF HAYNEVILLE...
MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Special weather statement, Jun 15, 6:18 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT TUE JUN 15 2010

ALZ048-160000-
RUSSELL-
618 PM CDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY UNTIL 700 PM CDT...

AT 617 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHWEST OF FORT BENNING SOUTH...MOVING
NORTHEAST AT 10 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Local storm report, Jun 15, 6:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
631 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     4 NNW CEDAR BLUFF       34.27N 85.61W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN NEAR INTERSECTION OF CR 77 AND CR 75.

0248 PM     TSTM WND DMG     6 WSW NEW MOON          34.36N 85.61W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ON AL HWY 273 1/4 MILE SOUTH OF BLANCHE
            CROSSROADS.

0300 PM     TSTM WND DMG     4 W NEW MOON            34.39N 85.58W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            POWWER LINES DOWN ON CR 15 1/4 MILE NORTH OF CR 46.

0324 PM     TSTM WND DMG     5 WSW NEW MOON          34.37N 85.60W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ON CR 15 1 MILE NORTH OF BLANCHE CROSSROADS.

0356 PM     TSTM WND DMG     4 W NEW MOON            34.39N 85.59W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            FIRE DEPARTMENT REPORTS TREE DOWN ON HOUSE ON CR 15 WITH
            MINOR ROOF DAMAGE.

&&
Local storm report, Jun 15, 6:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     TSTM WND DMG     3 NNE ARLEY             34.13N 87.19W
06/15/2010                   WINSTON            AL   BROADCAST MEDIA

            TREES REPORTED DOWN IN ARLEY ON PELICAN ROAD.

1232 PM     HAIL             TARRANT                 33.59N 86.77W
06/15/2010  E1.75 INCH       JEFFERSON          AL   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN TARRANT.

1237 PM     TSTM WND GST     BIRMINGHAM              33.53N 86.80W
06/15/2010  M51.00 MPH       JEFFERSON          AL   ASOS

            51 MPH WIND RECORDED AT THE BIRMINGHAM INTERNATIONAL
            AIRPORT.

1241 PM     TSTM WND DMG     5 NNE BIRMINGHAM        33.59N 86.77W
06/15/2010                   JEFFERSON          AL   BROADCAST MEDIA

            POWER LINES REPORTED DOWN NEAR THE MCDONALDS IN TARRANT.

1248 PM     TSTM WND DMG     6 NNE BIRMINGHAM        33.61N 86.77W
06/15/2010                   JEFFERSON          AL   BROADCAST MEDIA

            TREE DOWN BLOCKING THE ROADWAY IN FRONT OF SPRINGDALE
            BAPTIST CHURCH.

1250 PM     FLASH FLOOD      TARRANT                 33.59N 86.77W
06/15/2010                   JEFFERSON          AL   TRAINED SPOTTER

            SPOTTER REPORTS WATER 1 TO 1 1/2 FEET OVER THE ROAD AT
            TARRANT AND HUFFMAN ROADS...WITH A VEHICLE STALLED IN THE
            WATER.

0110 PM     TSTM WND DMG     FULTONDALE              33.62N 86.80W
06/15/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            FULTONVILLE PD REPORTS TREE DOWN ON WALKERS CHAPEL ROAD
            NETWEEN THE IRON BRIDGE AND COALBURG ROAD BLOCKING ONE
            LANE OF TRAFFIC.

0120 PM     HAIL             HOOVER                  33.38N 86.82W
06/15/2010  E0.25 INCH       JEFFERSON          AL   TRAINED SPOTTER

            DIME SIZE HAIL ALONG RIVERCHASE PARKWAY WEST.

0134 PM     TSTM WND DMG     TARRANT                 33.59N 86.77W
06/15/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            TREE DOWN ON HOUSE ON HOKE AVENUE AND POWER LINES DOWN.
            ALSO A TREE DOWN IN ROAD ON ELIZABETH AVENUE.

0136 PM     TSTM WND GST     3 ENE HOOVER            33.39N 86.76W
06/15/2010  E62.00 MPH       SHELBY             AL   PUBLIC

0202 PM     HEAVY RAIN       5 ESE BESSEMER          33.35N 86.88W
06/15/2010  M4.08 INCH       JEFFERSON          AL   PUBLIC

            RAINFALL REPORTED IN A 65 MINUTE TIME FRAME.

0209 PM     TSTM WND DMG     CAMP HILL               32.80N 85.65W
06/15/2010                   TALLAPOOSA         AL   EMERGENCY MNGR

            TREE DOWN ON HOUSE AND TRUCK ALONG OLD HWY 280.

0235 PM     TSTM WND DMG     4 NNW CEDAR BLUFF       34.27N 85.61W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN NEAR INTERSECTION OF CR 77 AND CR 75.

0248 PM     TSTM WND DMG     6 WSW NEW MOON          34.36N 85.61W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ON AL HWY 273 1/4 MILE SOUTH OF BLANCHE
            CROSSROADS.

0252 PM     FLASH FLOOD      3 SE BESSEMER           33.34N 86.93W
06/15/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            BESSEMER PD REPORTS GREENWOOD ROAD IS IMPASSIBLE DUE TO
            FLASH FLOODING.

0300 PM     TSTM WND DMG     4 W NEW MOON            34.39N 85.58W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            POWWER LINES DOWN ON CR 15 1/4 MILE NORTH OF CR 46.

0320 PM     TSTM WND DMG     5 WSW NEW MOON          34.38N 85.60W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ALONG CR15 2 MILES NORTH OF THE BLANCHE
            COMMUNITY.

0320 PM     TSTM WND DMG     5 WSW NEW MOON          34.37N 85.61W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            TREES DOWN ALONG AL 35 NEAR THE BLANCH COMMUNITY.

0324 PM     TSTM WND DMG     5 WSW NEW MOON          34.37N 85.60W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ON CR 15 1 MILE NORTH OF BLANCHE CROSSROADS.

0330 PM     HAIL             WEDOWEE                 33.31N 85.49W
06/15/2010  E1.00 INCH       RANDOLPH           AL   EMERGENCY MNGR

            QUARTER SIZE HAIL NEAR HARRIS LAKE.

0356 PM     TSTM WND DMG     4 W NEW MOON            34.39N 85.59W
06/15/2010                   CHEROKEE           AL   EMERGENCY MNGR

            FIRE DEPARTMENT REPORTS TREE DOWN ON HOUSE ON CR 15 WITH
            MINOR ROOF DAMAGE.

0435 PM     LIGHTNING        SSE ECLECTIC            32.64N 86.03W
06/15/2010                   ELMORE             AL   EMERGENCY MNGR

            A LIGHTNING STRIKE DAMAGED SOME ELECTRONICS AT THE
            ECLECTIC POLICE DISPATCH OFFICE.

0440 PM     TSTM WND DMG     3 NW TALLASSEE          32.56N 85.93W
06/15/2010                   ELMORE             AL   EMERGENCY MNGR

            A 18-20 INCH DIAMETER TREE WAS BLOWN DOWN ONTO A CABLE
            LINE...ON GILMER AVENUE NORTHWEST OF TALLASEE.

0441 PM     TSTM WND DMG     MARBURY                 32.70N 86.47W
06/15/2010                   AUTAUGA            AL   EMERGENCY MNGR

            TREES DOWN ALONG US HWY 31 NEAR MARBURY.

0442 PM     TSTM WND DMG     4 SSW MOUNTAIN CREEK    32.66N 86.50W
06/15/2010                   AUTAUGA            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ONTO CR-68W ABOUT A 1/2 MILE FROM
            US-31...NEAR THE MARBURY AREA.

0520 PM     HAIL             1 NW NOTASULGA          32.57N 85.68W
06/15/2010  E1.75 INCH       MACON              AL   FIRE DEPT/RESCUE

            HAIL UP TO THE SIZE OF GOLF BALLS WAS REPORTED ON
            AL-14...NEAR CONNECTION ROAD...JUST WEST OF DOWNTOWN
            NOTASULGA.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:57 AM CDTSevere Thunderstorm WarningBMXWinston48 min
Jun 15, 12:10 PM CDTSevere Thunderstorm WarningBMXPickens35 min
Jun 15, 12:20 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa40 min
Jun 15, 12:26 PM CDTSevere Thunderstorm WarningBMXJefferson34 min
Jun 15, 12:28 PM CDTAreal Flood AdvisoryBMXJefferson2 hr
Jun 15, 12:43 PM CDTSevere Thunderstorm WarningBMXWalker32 min
Jun 15, 12:49 PM CDTSevere Thunderstorm WarningBMXJefferson26 min
Jun 15, 12:52 PM CDTFlash Flood WarningBMXJefferson3 hr
Jun 15, 12:56 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa34 min
Jun 15, 1:10 PM CDTSevere Thunderstorm WarningBMXBlount, Walker35 min
Jun 15, 1:24 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby36 min
Jun 15, 1:31 PM CDTSevere Thunderstorm WarningBMXWalker29 min
Jun 15, 1:44 PM CDTSevere Thunderstorm WarningBMXSt. Clair31 min
Jun 15, 1:49 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby116 min
Jun 15, 1:51 PM CDTSevere Thunderstorm WarningBMXFayette, Marion24 min
Jun 15, 1:54 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa36 min
Jun 15, 1:57 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby33 min
Jun 15, 1:59 PM CDTAreal Flood AdvisoryBMXWalker2 hr
Jun 15, 2:00 PM CDTSevere Thunderstorm WarningBMXChambers30 min
Jun 15, 2:10 PM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jun 15, 2:12 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa33 min
Jun 15, 2:41 PM CDTSevere Thunderstorm WarningBMXWinston34 min
Jun 15, 2:46 PM CDTAreal Flood AdvisoryBMXBibb, Jefferson, Tuscaloosa3 hr
Jun 15, 2:56 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne34 min
Jun 15, 3:10 PM CDTSevere Thunderstorm WarningBMXRandolph35 min
Jun 15, 3:19 PM CDTSevere Thunderstorm WarningBMXClay, Talladega26 min
Jun 15, 3:25 PM CDTFlash Flood WarningBMXRandolph2 hr
Jun 15, 3:28 PM CDTSevere Thunderstorm WarningBMXBullock, Pike32 min
Jun 15, 3:34 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne116 min
Jun 15, 3:44 PM CDTSevere Thunderstorm WarningBMXClay31 min
Jun 15, 3:52 PM CDTFlash Flood WarningBMXCalhoun, Cleburne3 hr
Jun 15, 3:54 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas36 min
Jun 15, 4:13 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne47 min
Jun 15, 4:19 PM CDTAreal Flood AdvisoryBMXClay, Cleburne116 min
Jun 15, 4:21 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Russell39 min
Jun 15, 4:27 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton33 min
Jun 15, 4:39 PM CDTSevere Thunderstorm WarningBMXSumter36 min
Jun 15, 4:47 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter28 min
Jun 15, 4:52 PM CDTSevere Thunderstorm WarningBMXAutauga38 min
Jun 15, 4:56 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Coosa, Elmore2 hr
Jun 15, 4:58 PM CDTSevere Thunderstorm WarningBMXDallas, Perry32 min
Jun 15, 5:02 PM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter, Tuscaloosa3 hr
Jun 15, 5:08 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa37 min
Jun 15, 5:18 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa42 min
Jun 15, 5:36 PM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa24 min
Jun 15, 5:45 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry45 min
Jun 15, 5:52 PM CDTSevere Thunderstorm WarningBMXHale, Perry23 min
Jun 15, 5:55 PM CDTAreal Flood AdvisoryBMXGreene, Pickens, Tuscaloosa3 hr
Jun 15, 6:04 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Perry3 hr
Jun 15, 6:04 PM CDTSevere Thunderstorm WarningBMXPike41 min
Jun 15, 6:16 PM CDTSevere Thunderstorm WarningBMXHale, Perry44 min
Jun 15, 6:43 PM CDTAreal Flood AdvisoryBMXRussell2 hr
Jun 15, 6:50 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby, Tuscaloosa115 min

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.